Description of the class of strictly differentiable finite-state isometries of the ring Z2
DOI:
https://doi.org/10.37863/umzh.v73i9.6106Keywords:
скінчено-становість, p-адичні числа, строга диференційованістьAbstract
UDK 512+517.98
The condition of strict differentiability is a strengthening of the concept of differentiability, which is naturally applicable to the class of p-adic functions.
In this article, we study the strict differentiability of finite-state isometries of the ring Z2.
References
L. Bartholdi, Z. Sunik, Some solvable automaton groups, Contemp. Math., 394, 11 – 29 (2006), https://doi.org/10.1090/conm/394/07431 DOI: https://doi.org/10.1090/conm/394/07431
R. I. Grigorchuk, V. V. Nekrashevich, V. I. Sushchanskii, Automata, dynamical systems and groups, Proc. Steklov Inst. Math., 231, 128 – 203 (2000).
N. Kobly`cz, p-Ady`chesky`e chy`sla,p-ady`chesky`j analy`z y` dzeta-funkcy`y`, My`r, Moskva (1982).
D. I. Morozov, Izometriyi ta sty`skayuchi funkcziyi kil`cya Z2, Visn. Zaporiz. nacz. un-tu, № 1, 90 – 97 (2014).
D. I. Morozov, Izometry`chnist` polinomiv nad kil`cem czily`x 2-ady`chny`x chy`sel, Nauk. zap. NaUKMA. Fiz.-mat. nauky`, 113, 13 – 15 (2011).
C. Weisman, On p-adic differentiability, J. Number Theory, 9, 79 – 86 (1977), https://doi.org/10.1016/0022-314X(77)90052-X DOI: https://doi.org/10.1016/0022-314X(77)90052-X